# SDR CA001129020

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, THE AIRCRAFT HAD A GEAR DISAGREE. NO EMERGENCY DECLARED.MAINTENANCE ADJUSTED THE NOSE GEAR CENTERING PROXIMITY SENSOR.
